# SDR CA140321017

- Difficulty date: March 17, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Doug DC-10-30F
- Aircraft time: 109,279 hours
- Engine: Ge CF650C2
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Line
- Condition: Split
- Location: Scav Oil
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: E, A

## Discrepancy

(CAN) THE NR 3 ENGINE WAS SHUTDOWN IN FLIGHT DUE TO LOW OIL PRESSURE CAUSED BY OIL DEPLETION.  THE FLIGHT CONTINUED TO THE NEAREST SUITABLE AIRPORT WHERE MAINTENANCE DISCOVERED A RETURN OIL SCAVENGE LINE SPLIT AND LEAKING. FURTHER INVESTIGATION IDENTIFIED VIBRATION IN THE TRANSFER GEARBOX CAUSED BY A FAILED RADIAL MID SHAFT LOWER BEARING.  THE OIL RETURN LINE, GEARBOX AND RADIAL SHAFT ASSY WERE REPLACED AND THE ACFT WAS RETURNED TO SERVICE.
